# SDR CA080626002

- Difficulty date: June 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 11,105 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: 982C9HE2
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS IN CRUISE FLIGHT WHEN PILOT NOTICED OIL TEMP ON NR1 ENGINE INCREASING. A PRECAUTIONARY SHUTDOWN WAS INITIATED ENGINE FEATHERED ACFT RETURNED AND LANDED WITH NO EVENT.  INVESTIGATION FOUND THE MAIN OIL SCREENS CONTAMINATED (SUSPECT MAIN BRG FAILURE) ENGINE IS BEING REMOVED AND REPLACEMENT ENGINE INSTALLED ACFT WILL BE RETURNED TO SERVICE.
